# SDR AALA2018052989013

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 14,152 hours, 5,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL HAS SOFT SPOT AT SEAT ROW 12.  REPAIRED THE FLOOR PANEL IAW 53-00-00-6,  REPAIR 6.  AIRCRAFT WAS GROUNDED
